# SDR TWAA0019901

- Difficulty date: December 22, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 9,860 hours, 4,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EGRESS LIGHTS WERE INOPERATIVE FROM ROWS 12 TO 21.  REPLACED THE BATTERY IN THE POWER SUPPLY.  CHECK-C 11-5-00 STL.
